Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! Yesterday I felt an itchy feeling in my left eye. I felt like I had something in my eye. When I looked into the mirror I could see that it was redder than the right eye and somewhat teary. I went to my doctor and she said it is probably conjunctivitis. Nevertheless, she sent me to the optician for another check up and she didn’t prescribe me anything. I am supposed to go there tomorrow. Yet, this itching is very annoying and I would go and buy some eye drops immediately just to relieve my eye a bit. The problem is that I am using aspirin last few days and I am not sure about treating conjunctivitis while using aspirin. What do you think?

Loading...

Hello! My advice is to wait for the doctor’s diagnose. It is probably conjunctivitis but there are several types of conjunctivitis and they are treated differently. There is viral conjunctivitis also known as “pink eye”, allergic conjunctivitis, bacterial and toxic conjunctivitis. The appropriate treatment depends on the cause of the problem. For the allergic type, cool water constricts capillaries, and artificial tears sometimes relieve discomfort and in worse cases one must take antihistamines. Bacterial conjunctivitis is usually treated with antibiotic eye drops or ointments. There is no specific treatment for viral conjunctivitis; relief may be achieved by administrating warm compresses and artificial tears. For the worst cases, topical corticosteroid drops are prescribed. As you see it is hard to decide what you should use before you are sure what exactly you suffer from.
Reply

Loading...

Hi! While I agree with everything said by the lady in the previous post, I must notice that it doesn’t answer your question. As far as I know none of the medicaments or eye-drops interact with aspirin. It is best to ask the pharmacist though. I know that some brands of anti-inflammatory eye drops used for the treatment of allergic conjunctivitis, works in a similar way as aspirin and ibuprofen and shouldn’t be used by those with aspirin sensitivity or intolerance. Hope this helped you!
Reply

Loading...